I mentioned to my mother that I started taking multivitamins, and she responded say her mother told her they cause weight gain. They are not calorie free and the fact is I did gain weight, but it could be related to Aunt Flo but I'm almost back at the starting point, which really just bites the big one. I don't even want to try eating NS anymore and just exercise because I'm so discouraged.
I began taking a daily multivitamin soon after I started NS and still went on to lose over 50 lbs (& counting.) Interesting question as everyone is different, including the vitamins lol...Continue following the program and you will start seeing results again I tend to avoid the scale during that "TOM."
Sorry you're so discouraged. Are you on program 100% and not losing weight? If you'd like help, please post a what you are eating in a typical day. It's great you are exercising, but that alone will not cause you to lose weight.
You can do this. You just need to trust the program.
Healthy Living Architect
Click --> to connect on FB
I wish you and your family...My Nutrisystem tips: Kristi's Tips and Inspirations for Weight Loss and Maintenance.
I'm a Nutrisystem success story. I do not work for the company. Contact Nutrisystem for official information.
Korina, you got this... It is just set back. You have worked on yourself so hard the past few weeks.
Talk to the class you are taking, call a counsellor and yes that tom might not be the best time for water gain...
You are getting a new box in a few days. You have been flexing which could be the reason why you gained weight.
Don't give up on yourself. Don't give up on that goal you have for your daughter.
And keep on smiling, you will get there
Korina, maybe a call to the dietician at Nutrisystem is what you need right about now. They may be able to figure out what's going on and give you some valuable tips and information.
As for vitamins and weight gain, yes, they can. Oil-based supplements, such as vitamin E, flaxseed oil caps, and fish oil caps (and other omega-3 oil supps), as well as any that have binders that give them a significant calorie count ALL can have an effect on weight loss/gain...because they contain calories.
Depending on the amount of supplements one takes, the calories may be enough to have an effect. Although some don't bother to count supplement calories, especially if quite a few are taken daily, it may be worth considering adding the calories into the daily total. My current vitamin/mineral/other supplement intake adds up to more than 150 calories a day! I count them in my daily totals. That's too many calories to even count them as allowable "extras." If I was only taking a multivitamin or only a few others, I might not be concerned about it at all.
If you're only taking a multivitamin, I doubt it has much calorie impact.
While I can't get any younger, I can get lighter and therefore feel younger.
I'm supposed to be taking 3 fish oil (I've been taking 1-2/day) and 2 am multivitamins and 2 pm multivitamins. Both have different nutrients am for energy pm for muscle building. Plus I take my normal stuff.
I know what I ate today wasn't at all helpful but that's not my normal food intake. Yesterday was closer to normal, but I don't remember everything and didn't log. I figure I'll restart Monday. I'm not feeling it right now. Plus I'm getting all my food probably Tuesday. Got my frozen today.
Even the fitness center people have told me food is 80% exercise is 20% but I think in my world it's more like 60%/40%. They were probably saying that so I would quit eating crap, immediately. Didn't work.
You're right I have to stick with something for my daughter's sake and my own really.